# SDR MASA2011012401778

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,936 hours, 37,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bellcrank
- Part number: 83232013003
- Condition: Defective
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DOOR CTN WHEN SELECTED DOWN.  MX R2 BELL CRANK ASSY.
